International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 1, Pages 11-13

Characterization of an H*-algebras in terms of a trace

Parfeny Saworotnow

Department of Mathematics, Catholic University of America, Washington 20064, DC, USA

Received 6 March 2000

Copyright © 2001 Parfeny Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Arbitrary proper H*-algebra is characterized in terms of the trace defined on a certain subset of the algebra.